# SDR 2007UALA03603

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 55,969 hours, 30,350 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN HAS DEEP CREASES FWD LOWER AREA.  DENT IS 6 INCHES LONG AND 6 INCHES WIDE, .125 DEEP.  LOCATED 3 INCHES FROM LOWER EDGE AND 5 INCHES AFT OF LEADING EDGE, IT HAS 2 CREASES ABOUT 4 INCHES LONG, 3 INCHES APART.
